# SDR CHQA200900206

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 16,092 hours, 13,254 cycles
- Engine: Allsn AE3007A
- Engine time: 16,092 hours, 13,254 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1119, MKE TO SDF.  CREW REPORTED THAT AFTER DEPARTURE THE LANDING GEAR FAILED TO RETRACT ALONG WITH A LANDING GEAR LEVER DISAGREE MESSAGE.  THE CREW RAN THE QRH PROCEDURE WITH NO SUCCESS.  THE AIRCRAFT THEN RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED MULTIPLE GEAR SWING OPERATIONAL CHECKS AND FOLLOWED FIM 32-32-00-810-803 WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
